# SDR SWAA2014120834814

- Difficulty date: November 13, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N7727A
- Make and model: Boeing 737-76N
- Aircraft serial: 32673
- Aircraft time: 28,493 hours, 12,458 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING WAFFLE PLATE CRACKED AT INBD SIDE OF NR 1 PYLON LOWER TE.  R & R WAFFLE PLATE IAW SRM.
